On a fiber space over a curve
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 539-541
Dong-Kwan Shin
Konkuk University
Abstract : Let $X$ be a smooth projective threefold. Let $C$ be a smooth projective curve and let $f:X\to C$ be a fiber space with connected fiber $S$. Assume that $q_1(S)=0$. Then we have $\displaystyle -\ec \, \es$ $\leq -\ex.$
Keywords : Euler characteristic, fiber space
MSC numbers : 14E05, 14J30
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd